Мобильная версия

Доступно журналов:

3 288

Доступно статей:

3 891 637


Скрыть метаданые

Автор Landman, K. A.
Дата выпуска 1989
dc.description AbstractThe problem of transient two-dimensional transport by diffusion and advection of a decaying contaminant in two adjacent porous media is solved using a boundary-integral method. The method requires the construction of appropriate Green's functions. Application of Green's theorem in the plane then yields representations for the contaminant concentration in both regions in terms of an integral of the initial concentration over the region's interior and integrals along the boundaries of known quantities and the unknown interfacial flux between the two adjacent media. This flux is given by a first-kind integral equation, which can be solved numerically by a discretisation technique. Examples of contaminant transport in fractured porous media systems are presented.
Формат application.pdf
Издатель Cambridge University Press
Копирайт Copyright © Australian Mathematical Society 1989
Название A boundary integral method for contaminant transport in two adjacent porous media
Тип research-article
DOI 10.1017/S0334270000006214
Electronic ISSN 1446-8735
Print ISSN 0334-2700
Журнал The Journal of the Australian Mathematical Society. Series B. Applied Mathematics
Том 30
Первая страница 251
Последняя страница 267
Аффилиация Landman K. A.; University of Melbourne
Выпуск 3

Скрыть метаданые